MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SELF-RETAINING SCREWDRIVER FOR QUICK LOCK SCREWS; SCREWDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH SELF-RETAINING SCREWDRIVER FOR QUICK LOCK SCREWS; SCREWDRIVERS
Catalog Number 03.610.602
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided for reporting.Date of event is unknown.Device is an instrument and is not implanted / explanted.Device is expected to be returned for manufacturer review/investigation, but has not been received yet.Hospital contact number was not provided.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported on (b)(6) 2018, during the procedure, the customer opened the set and checked the instruments, went to load a screw and one of the spokes that attaches to the screw snapped off.There was no impact to the patient.They had to open and use a different kit.Concomitant device reported: screws (part# unknown, lot# unknown, quantity unknown).This report is for one (1) self-retaining screwdriver for quick lock screws.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Dhr review was completed.Part: 03.610.602.Lot: 9085066.Manufacturing site: (b)(4).Release to warehouse date: 29.Sep.2014 the device history record shows this lot of 12 pieces was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional, visual and functional criteria at the time of release with no issues documented during the manufacturing process.Only top level of the device history record reviewed as sub-components are not lot tracked.The manufacturing documents were reviewed and no complaint related issues were found.The investigation could not be completed; no conclusion could be drawn, as no product was received.Corrected data: date of event is not known.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was noted during a procedure on (b)(6) 2018 that the self-retaining screwdriver was broken.Device was not used during that procedure.It is not known when the fragment was broken off.

Brand Name
SELF-RETAINING SCREWDRIVER FOR QUICK LOCK SCREWS
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7614002
Report Number8030965-2018-54418
Device Sequence Number2221470
Product Code HXX
UDI-Device Identifier07611819895508
UDI-Public(01)07611819895508
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.610.602
Device Lot Number9085066
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2018
Supplement Date Received by Manufacturer06/26/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date07/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1